# SDR ASAA2018100126331

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 61,351 hours, 24,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PROXIMITY LIGHT ON FORWARD EXTERIOR OF LAVATORY G IS INOP. GROUNDED - YES. REFERENCE WDM SUPPLEMENT 33-51-22-P3 - RELAMPED AND TESTED L6 PROXIMITY LIGHT PER AMM 33-51-14-960-801 - OPS NORMAL.
